MathSciNet Relay Station
MathSciNet bibliographic data
MR1749050 53C42
Kenmotsu, Katsuei; Zhou, Detang The classification of the surfaces with parallel mean curvature vector in two-dimensional complex space forms. Amer. J. Math. 122 (2000), no. 2, 295–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement